RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2019, Volume 306, Pages 210–226 (Mi tm4003)  

Feynman Formulas and the Law of Large Numbers for Random One-Parameter Semigroups

Yu. N. Orlovab, V. Zh. Sakbaevc, O. G. Smolyanovdb

a Keldysh Institute of Applied Mathematics, Russian Academy of Sciences, Miusskaya pl. 4, Moscow, 125047 Russia
b Moscow Institute of Physics and Technology (State University), Institutskii per. 9, Dolgoprudnyi, Moscow oblast, 141701 Russia
c Steklov Mathematical Institute of Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia
d Faculty of Mechanics and Mathematics, Moscow State University, Moscow, 119991 Russia

Abstract: We study sequences of compositions of independent identically distributed random one-parameter semigroups of linear transformations of a Hilbert space and the asymptotic properties of the distributions of such compositions when the number of terms in the composition tends to infinity. To study the expectation of such compositions, we apply the Feynman–Chernoff iterations obtained via Chernoff's theorem. By the Feynman–Chernoff iterations we mean prelimit expressions from the Feynman formulas; the latter are representations of one-parameter semigroups or related objects in terms of the limit of integrals over Cartesian powers of an appropriate space, or some generalizations of such representations. In particular, we study the deviation of the values of compositions of independent random semigroups from their expectation and examine the validity for such compositions of analogs of the limit theorems of probability theory such as the law of large numbers. We obtain sufficient conditions under which any neighborhood of the expectation of a composition of $n$ random semigroups contains the (random) value of this composition with probability tending to one as $n\to \infty $ (it is this property that is viewed as the law of large numbers for compositions). We also present examples of sequences of independent random semigroups for which the law of large numbers for compositions fails.

Funding Agency Grant Number
Russian Science Foundation 19-11-00320
Ministry of Education and Science of the Russian Federation 5-100
The research of V. Zh. Sakbaev (Sections 2 and 3) was supported by the Russian Science Foundation under grant 19-11-00320 and performed at Steklov Mathematical Institute of Russian Academy of Sciences. The research of Yu. N. Orlov and O. G. Smolyanov (Sections 4–6) was performed within the joint project with the Laboratory of Infinite-Dimensional Analysis and Mathematical Physics at the Faculty of Mechanics and Mathematics, Moscow State University, and supported by the Russian Academic Excellence Project “5-100.”


DOI: https://doi.org/10.4213/tm4003

Full text: PDF file (276 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2019, 306, 196–211

Bibliographic databases:

UDC: 517.98:519.2
Received: April 29, 2019
Revised: May 13, 2019
Accepted: September 9, 2019

Citation: Yu. N. Orlov, V. Zh. Sakbaev, O. G. Smolyanov, “Feynman Formulas and the Law of Large Numbers for Random One-Parameter Semigroups”, Mathematical physics and applications, Collected papers. In commemoration of the 95th anniversary of Academician Vasilii Sergeevich Vladimirov, Tr. Mat. Inst. Steklova, 306, Steklov Math. Inst. RAS, Moscow, 2019, 210–226; Proc. Steklov Inst. Math., 306 (2019), 196–211

Citation in format AMSBIB
\Bibitem{OrlSakSmo19}
\by Yu.~N.~Orlov, V.~Zh.~Sakbaev, O.~G.~Smolyanov
\paper Feynman Formulas and the Law of Large Numbers for Random One-Parameter Semigroups
\inbook Mathematical physics and applications
\bookinfo Collected papers. In commemoration of the 95th anniversary of Academician Vasilii Sergeevich Vladimirov
\serial Tr. Mat. Inst. Steklova
\yr 2019
\vol 306
\pages 210--226
\publ Steklov Math. Inst. RAS
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm4003}
\crossref{https://doi.org/10.4213/tm4003}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4040776}
\elib{https://elibrary.ru/item.asp?id=43230726}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2019
\vol 306
\pages 196--211
\crossref{https://doi.org/10.1134/S0081543819050171}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000511670100017}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85077383798}


Linking options:
  • http://mi.mathnet.ru/eng/tm4003
  • https://doi.org/10.4213/tm4003
  • http://mi.mathnet.ru/eng/tm/v306/p210

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:159
    References:9
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021